On Banach Algebras Induced by a Certain Product

CJM Vol. 6 (December 2014), pp. 89 – 96.



We obtain characterization of bounded approximate identities for Banach algebras induced by Lau product of Banach algebras defined by a Banach algebra homomorphism. Also we characterize the unitization and minimal idempotents of these algebras. Finally we study the ideal structure of these algebras. Also we extend a result of Sangani Monfared.

2010 Mathematics Subject Classification: 

Full Paper (PDF): 
PDF icon CJM2014-article6.pdf122.74 KB